# SDR SCNA20160621089

- Difficulty date: June 21, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 52,642 hours, 20,529 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, FRAME CRACKED AT STA 480 LT, BETWEEN STR 8L AND 9L.  REPAIRED FRAME CRACK AT STA 480 LT BETWEEN STR 8L & 9L.
